# SDR VNAA0612006

- Difficulty date: December 11, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 4,974 hours, 4,873 cycles
- Engine: Ge CF348C1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691307
- Part serial: NA
- Condition: Shorted
- Location: Cockpit
- Part time: 4,974 hours, 4,873 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE FIRST OFFICERS FLOOD LIGHT WAS SMOKING IN THE COCKPIT AT THE GATE.  MAINTENANCE INSPECTED THE LIGHT ASSEMBLY.  MAINTENANCE REMOVED AND REPLACED THE FLOOD LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
